MathSciNet Relay Station
MathSciNet bibliographic data
MR2458643 35F21 (35B40 35D40 35F30 37J50 49L25)
Mitake, Hiroyoshi The large-time behavior of solutions of the Cauchy-Dirichlet problem for Hamilton-Jacobi equations. NoDEA Nonlinear Differential Equations Appl. 15 (2008), no. 3, 347–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement